# SDR DXTA200601250

- Difficulty date: February 17, 2006
- Submitted: February 20, 2006
- Operation: Air carrier
- Aircraft: N930QS
- Make and model: Cessna 750
- Aircraft serial: 7500130
- Aircraft time: 4,857 hours, 3,095 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 99144272
- Part serial: 330
- Condition: Failed
- Location: Rt Wing
- Part time: 4,857 hours, 3,095 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT WING OVER FILL EICAS MESSAGE FOLLOWED BY FUEL VENTING OUT RIGHT WING.  REMOVED AND REPLACED RIGHT WING OVER FULL SWITCH, OPS CHECK GOOD.  NO LEAKS NOTED IAW 750 MM 28-20-07.
